# SDR SWAA2022100649129

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812710
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT AFT CARGO BAY BS855; BS858; RBL22. / [01] PRIOR TO REMOVAL; FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT; IAW SRM 51-10-02-0G-0 STEP 9.;[02] LOCATED AND DRILLED AFT NEW SHIELD AT AFT CARGO BAY BS847-BS867 RBL22 P/N 146A8127-10 LOT: 1496393-1 PO# 874523/1 IAW SRM 51-40-05 AND DWG 146A0081;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2; CARD COMPLETE.;[04] PART FIELD OPEN AND MEASUREMENT ITEM 14 BLANK;[05] UPDATED MEASUREMENTS;[06] VERIFIED CORRECTIVE ACTION #5;[07] REMOVAL AND INSTALLATION ACCOMPLISHED ON CARD AD ID TTG8Q0049E3B;[08] UPDATED PART REQUIREMENT;[09] VERIFIED CORRETIVE ACTION 8 AND MEASUREMENT TABLE. WORKSCOPE COMPLETE.
